# SDR ASOA2015102214026

- Difficulty date: October 22, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 549, ANGLE HAS CORROSION AT STR 25L.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
